International Journal of Modern Nonlinear Theory and Application

Vol.3 No.5(2014), Paper ID 52211, 6 pages

DOI:10.4236/ijmnta.2014.35025

 

Performance of Suboptimal Controllers for Affine-Quadratic Problems

 

Ankita Sharma, A. J. Shaiju

 

Department of Mathematics, Indian Institute of Technology Madras, Chennai, India
Department of Mathematics, Indian Institute of Technology Madras, Chennai, India

 

Copyright © 2014 Ankita Sharma, A. J. Shaiju et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sharma, A. and Shaiju, A. (2014) Performance of Suboptimal Controllers for Affine-Quadratic Problems. International Journal of Modern Nonlinear Theory and Application, 3, 230-235. doi: 10.4236/ijmnta.2014.35025.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.